Volume 25, issue 3 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Extending fibrations of knot complements to ribbon disk complements

Maggie Miller

Geometry & Topology 25 (2021) 1479–1550
Bibliography
1 M Borodzik, A Némethi, A Ranicki, Morse theory for manifolds with boundary, Algebr. Geom. Topol. 16 (2016) 971 MR3493413
2 G Burde, H Zieschang, M Heusener, Knots, 5, de Gruyter (2014) MR3156509
3 A J Casson, C M Gordon, A loop theorem for duality spaces and fibred ribbon knots, Invent. Math. 74 (1983) 119 MR722728
4 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 181 MR900252
5 T Cochran, Ribbon knots in S4, J. Lond. Math. Soc. 28 (1983) 563 MR724727
6 T D Cochran, C W Davis, Counterexamples to Kauffman’s conjectures on slice knots, Adv. Math. 274 (2015) 263 MR3318151
7 R H Fox, A quick trip through knot theory, from: "Topology of 3–manifolds and related topics" (editor M K Fort Jr.), Prentice-Hall (1962) 120 MR0140099
8 R H Fox, Some problems in knot theory, from: "Topology of 3–manifolds and related topics" (editor M K Fort Jr.), Prentice-Hall (1962) 168 MR0140100
9 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton Univ. Press (1990) MR1201584
10 D Gabai, Detecting fibred links in S3, Comment. Math. Helv. 61 (1986) 519 MR870705
11 J Hillman, Algebraic invariants of links, 32, World Sci. (2002) MR1932169
12 M Hirasawa, K Murasugi, Genera and fibredness of Montesinos knots, Pacific J. Math. 225 (2006) 53 MR2233725
13 A Kawauchi, A survey of knot theory, Birkhäuser (1996) MR1417494
14 R Kirby, Problems in low-dimensional topology, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
15 C Lamm, Symmetric union presentations for 2–bridge ribbon knots, preprint (2006) arXiv:math/0602395
16 C Lamm, The search for non-symmetric ribbon knots, preprint (2017) arXiv:1710.06909
17 K Larson, J Meier, Fibered ribbon disks, J. Knot Theory Ramifications 24 (2015) MR3434552
18 J Levine, Unknotting spheres in codimension two, Topology 4 (1965) 9 MR179803
19 J Levine, An algebraic classification of some knots of codimension two, Comment. Math. Helv. 45 (1970) 185 MR266226
20 P Lisca, Lens spaces, rational balls and the ribbon conjecture, Geom. Topol. 11 (2007) 429 MR2302495
21 C Livingston, J Meier, Doubly slice knots with low crossing number, New York J. Math. 21 (2015) 1007 MR3425633
22 C Livingston, A H Moore, KnotInfo: table of knot invariants, electronic reference (2004–)
23 J Meier, A Zupan, Generalized square knots and homotopy 4–spheres, preprint (2019) arXiv:1904.08527
24 J Milnor, Singular points of complex hypersurfaces, 61, Princeton Univ. Press (1968) MR0239612
25 K Miyazaki, A note on genera of band sums that are fibered, J. Knot Theory Ramifications 27 (2018) MR3876350
26 C D Papakyriakopoulos, On Dehn’s lemma and the asphericity of knots, Ann. of Math. 66 (1957) 1 MR90053
27 M Scharlemann, Smooth spheres in 4 with four critical points are standard, Invent. Math. 79 (1985) 125 MR774532
28 M Scharlemann, A Thompson, Link genus and the Conway moves, Comment. Math. Helv. 64 (1989) 527 MR1022995
29 J Stallings, On topologically unknotted spheres, Ann. of Math. 77 (1963) 490 MR149458
30 S Suzuki, Knotting problems of 2–spheres in 4–sphere, Math. Sem. Notes Kobe Univ. 4 (1976) 241 MR445508
31 E C Zeeman, Twisting spun knots, Trans. Amer. Math. Soc. 115 (1965) 471 MR195085